# SDR SWAA103394

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 77,111 hours, 45,068 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165A
- Part serial: MA8274
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
